# SDR P5CA9600664

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 2  CORROSION ON FAIRING SUPPORT AT LOWER FUS STA 880 BETWEEN BL 0 TO LBL 15.  REPAIRED IAW SRM 53-50-04.  CPCP BASE LINE INSPECTION.
